# SDR A6WA202107207829

- Difficulty date: June 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R383273
- Condition: Damaged
- Location: Fs 559 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE AND TOOLING DAMAGE LH AFT FUSELAGE SKIN AT FS559.00 + 64 Ï¿½ FS559.00 + 80 AND S17L Ï¿½ S18L.  ***AIRCRAFT REMOVED FROM SERVICE***   PERFORMED A REPAIR AT LH AFT FUSELAGE SKIN AT FS559.00 + 64Ï¿½ FS559.00 + 80 AND S17L Ï¿½ S18L. ELONGATED FASTENER HOLE MEASURES L = 0.392 X W = 0.2095Ï¿½  AND TOOL MARK MEASURES L = 1.090Ï¿½ X W = 0.300Ï¿½ X D = 0.008Ï¿½.  CUTOUT DAMAGED SECTION OF SKIN, MEASURING 1.200Ï¿½ IN DIAMETER. CUT OUT SECTION OF STRINGER 18L MEASURES 13.50Ï¿½ IN LENGTH. FABRICATED DOUBLER AND FILLER. DOUBLER  DIMENSION L = 8.700Ï¿½ X W = 6.650Ï¿½ AND FILLER DIMENSION IS 1.150Ï¿½ DIAMETER.  CUTAWAY DAMAGED SECTION OF SKIN AND STRINGER. SMOOTHED AND BLEND ALL REWORKED AREAS, ADDED FILLER AND INSTALLED A REPAIR DOUBLER. PERFORMED HFEC WITH NO INDICATIONS. RESTORED ALL  SURFACE FINISHES. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ253-01651 REV IR DATED 7/14/2021.
